MathSciNet Relay Station
MathSciNet bibliographic data
MR938160 58F30 (58F08 58F13)
Hammel, Stephen M.; Yorke, James A.; Grebogi, Celso Numerical orbits of chaotic processes represent true orbits. Bull. Amer. Math. Soc. (N.S.) 19 (1988), no. 2, 465–469.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement